# SDR 2007FA0000195

- Difficulty date: January 29, 2007
- Submitted: March 5, 2007
- Operation: General aviation
- Aircraft: N3091L
- Make and model: Cessna 310J
- Aircraft serial: 310J0091
- Engine: Cont IO470*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Limit Switch
- Condition: Failed
- Location: Nlg Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UP LIMIT SWITCH FAILED ON LANDING GEAR ACTUATOR, CAUSING OVER EXTENSION OF NOSE GEAR SYSTEM.  THIS CAUSED THE INTERMEDIATE TORQUE TUBE TO BEND.  (K)
